# SDR DLM88020212

- Difficulty date: February 18, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 37,106 hours, 30,260 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Part number: HDX9F011
- Condition: Burned
- Location: Epc Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND R2-50 AC GND SERVICE TIE RELAY BURNED AND DAMAGED, TERMINALS AT A2 AND B2 DAMAGED.  REPLACED WIRE NB X226A10A.  INSTALLED NEW TERMINAL ENDS AT A2 AND B2 AND REPLACED C/B B1-241.
